# SDR UPS03441122

- Difficulty date: July 18, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 77,950 hours, 21,828 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141U1009343
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D- BS 380 STR 25L FRAME CRACKED.  FRAME REPLACED AS PER SB747-53-2272 DWG 624U0003 FROM S23L TO S44L AT BS380.
